# SDR AALA20130314011

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 47,297 hours, 6,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 24G ESCAPE PATH INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR ROW 24G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
